Avatar universal
bruises
i do have bruises before my period..i thought it just normal.?



Cancel
1 Answers
Page 1 of 1
351246 tn?1379685732
Hi!
If you are on birth control pills then bruises can be due to the pills. Other possibilities can be clotting disorders, low platelet count, fragile spider veins, deep vein thrombus, deficiency of Vitamin B12, folic acid, or Vit K or liver disease. Please consult your gynecologist if you are on birth control pills. Also, consult your primary care doctor regarding this. Take care!

The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acute Lymphoblastic Leukemia Community Resources